Solpadeine Migraine Ibuprofen & Codeine Tablets 200mg provide effective relief from migraine pain and can also be used for headaches, neuralgia, period pain, dental pain, muscle and joint pain, backache, fibrositis, tennis elbow, sports injuries and for pain due to non-serious arthritis.
Solpadeine migraine tablets contain two active ingredients, ibuprofen and codeine phosphate. Both are pain-relieving medicines.
-Ibuprofen 200mg is a type of medicine called a non-steroidal anti-inflammatory drug (NSAID). It relieves pain and inflammation.
-Codeine phosphate 12.8mg is a type of painkiller called an opioid. It is related to morphine but is not as strong. Opioid painkillers work by mimicking the action of naturally occurring pain-reducing chemicals called endorphins. This blocks the transmission of pain signals sent by the nerves to the brain. Therefore, even though the cause of the pain may remain, less pain is actually felt.
PROLONG USE OF THIS PRODUCT MAY CAUSE ADDICTION
DO NOT USE FOR MORE THAN 3 DAYS AND IF SYMPTOMS PERSIST PLEASE SEEK MEDICAL ADVICE